# SDR AALA202106089010

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,027 hours, 14,143 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN. CLEANED COCKPIT DOOR STRIKER REF AMM 52-51-02.
